# SDR A6WA202102087619

- Difficulty date: January 31, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145139
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS. 529.00 + 7, LBL 42, HAS CORROSION AROUND NUT PLATE HOLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS. 529.00 + 7, LBL 42 , BLENDED AREA MEASURES  1.460Ï¿½ L X 0.740Ï¿½ W, REF BOMBARDIER REO: 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 529.00 + 7, LBL 42 , REF BOMBARDIER REO: 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART (1).  51-20-06, REV (42). NO INDICATION NOTED. ET TESTER S/N: 60007150515 CAL DUE: 10-09-2021. PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 529.00 + 7, LBL 42 , REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART (4) 51-00-001, REV (42). MINIMUM REMAINING THICKNESS 0.051Ï¿½. UT GAUGE S/N:151136107 CAL DUE: 09-16-2021. EVALUATED BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 529.00 + 7, LBL 42, AND FOUND TO BE OUT OF ALLOWABLE LIMITS REF BOMBARDIER REO 601R-53-41-666, REV (C), ISSUE DATE: 11-06-2012. RE EVALUATED BLENDED AREA OF PRESSURE FLOOR PANEL AT FS. 529.00 + 7, LBL 42, AND FOUND TO BE WITHIN LIMITS REF EA #: AWAC-CRJ253-01565 REV (IR) DATED 02/02/2021. RESTORED SURFACE PROTECTION OF REWORKED AREA REF EA #: AWAC-CRJ253-01565 REV (IR) DATED 02/02/2021.
